# SDR CA131209004

- Difficulty date: December 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,113 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISE THAT THERE WAS A FLAP FAIL ON FINAL APPROACH. ON LONG FINAL, FLAPS 8 SELECTED AND HAD THE FLAPS FAIL AND DID THE LANDING AT FLAPS ZERO.  LANDING UNEVENTFUL.  FLAP FAIL EVENT, OPERATING UNDER CREW RESET, RESOLVED ON W/O: 411581 TASKCARD: NR-00001, ITEMS 1 AND 2 COMPLETED CLOSES TASK CARD.  NOTE ITEM 2 CREATED AS FINDING FOR FLAP FAIL ACTION PLAN NR 166-DEC6 13-01, LT NR 4 ACTUATOR REPLACED. INDEPENDANT INSPECTION COMPLETED FOR FLAP DRIVE SYS.  NO FAULTS FOUND.  SKEW DETECTION SYSTEM RESET AND SYS TESTS SERVICEABLE. ITEM: 1 REF ACTION PLAN 166-DEC6 13-01 ITEMS 1 THROUGH 8 COMPLETED BY NIGHT SHIFT.  LT AND RT WING FAIRINGS REINSTALLED. FLAPS OPERATED SEVERAL TIMES, NO FAULTS.  ITEM: 2 REPLACED LT OTBD FLAP ACTUATOR IAW AMM 27-52-16.  ACTUATOR RIGGED IAW AMM 27-52-00.
